# SDR UALA2012090605025

- Difficulty date: September 5, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 54,736 hours, 6,429 cycles
- Engine: Pwa PW4056
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield Wiper
- Condition: Out Of Adjust
- Location: Windshield
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK F/O SIDE WINDSHIELD WIPER STUCK BELOW STOP POSITION, CANNOT MOVE.  ADJUSTED WIPER ARM AT CORRECT POSITION AND OPS CHECKED WIPER NORMAL.
